I'm a 59 yr. old woman who has been prescribed Adderall for adult ADD, what a wonderful change in my life! I have now been put on Paxil for depression. Now I read how dangerous the 2 are together. Why would my doctor prescribe the 2 together if they aren't safe? Shouldn't she know better?
Yes she should. She either knows the dosages that are unsafe or she doesn't know what she's doing at all. I would recommend asking her, and telling her the source of your information. If you get an answer you don't like, get a 2nd opinion (from another Dr or pharmacist) before you fire her. Hope this helps.
Hello nanasure. Given the doses, (both are low) Yes it is safe and considered normal for it is not uncommon at all to have a CNS and SSRI perscribed together. Best of wishes, pledge
While Paxil can increase the effect of adderall and the two together could cause serotonin syndrome, you are on small doses. The doctor should monitor you closely and you should report any side effects, but I suspect you'll be ok.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Apr 2013 • 2 answers
Updated 8 Mar 2010 • 1 answer
Updated 7 Jan 2015 • 5 answers
Updated 15 Jun 2016 • 1 answer
Updated 14 Dec 2018 • 1 answer